# SDR ANCF20220715025

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N776AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8280
- Aircraft time: 9,887 hours, 3,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
13.JUL.2022 WO 58'436'237=> (STRONG NOISE)
CLIMBING THROUGH FL350 A STRONG NOISE IN DOOR 1R THE CABIN PRESS WAS WITH AP OF 7.7 PSI DESENDING TO FL250 THE NOISE GET LOWER WITH A AP OF 6.7 PSI FEW MINUTES LATER THE AP INCREASES TO AP PF 7.6 PSI GETTING BACK THE NOISE. THE NOISE GET BACK WITH A AP ABOVE 6.9 PSI

ACTIONS TAKEN
13.JUL.2022 WO 58'436'237=> FOR INDICATION THE MCC.  THE MEMORY CARD DATA DOWNLOADING WAS PERFORMED.
13.JUL.2022 WO 58'436'237=> IN ACCORDANCE WITH TSM TASK 52-11-00-810-826-A -CHECK OF THE COVER PLATE OF THE 1RH PASSENGER/CREW DOOR  WAS DONE, IT WAS FOUND GOOD CONDITION. -INSPECTION OF THE SEAL OF THE PLATE ASSEMBLY AND LOOK FOR CRACKS, DISTORTION AND DAMAGE WAS DONE,  NO WERE FOUND CRACKS, DISTORTION AND DAMAGES.
13.JUL.2022 WO 58'436'237=> IAW AMM 52-11-00-200-001-A THE DOOR STOPS ON RH FWD CREW/PASSENGER DOOR WERE INSPECTIONED AND WERE FOUND IN GOOD CONDITION. IAW AMM 05-53-00-780-002-A THE PRESSURIZATION TEST FOR AIR LEAKAGE OR NOISE IN A SPECIFIED AREA WAS PERFORMED.THE FINAL CABIN DIFERENTIAL PRESSURE WAS 6.5 PSI AND ON THE RH FWD PASSENGER/CREW DOOR WAS INSPECTIONED AND WAS NOT FOUND PRESSURIZATION LEAKAGE, THE PRESSURE SEAL WAS FOUND IN GOOD CONDITION. IAW AMM 25-62-44-400-803-A THE SLIDE RAFT RH LANYARD WAS ADJUSTED AND CORRECTLY INSTALLED.
